ALLERGAN (COSTA RICA) Style 115 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
115-354 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, pain, visibility/palpability.
Event or Problem Description
Healthcare professional reported "rupture", "pain" and "distortion of breasts".This record is for the right side.The device remains implanted.
Event or Problem Description
Healthcare professional reported "rupture", "pain" and "distortion of breasts".This record is for the right side.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, d9, h3, h6.Device evaluation:
per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
- rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.- pain: unable to observe through visual inspection as it is a physiological phenomenon.- visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.¿this report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.¿.